# SDR DALA2025021301136

- Difficulty date: January 24, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N693DL
- Make and model: Boeing 757232
- Aircraft serial: 29725
- Aircraft time: 82,500 hours, 32,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 693 DOOR 604 OPS CHECKS GOOD, BUT FOUND DOOR 604 MECHANISM MISSING THE BRACKET ASSY. CORRECTIVE ACTION: REPLACED KNUCKLE KNOCKER BOX ASSY. PER B757 CMM 52-11-07. (0777937)
